# SDR VNAA2016110200004

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,869 hours, 25,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SEGMENT AT BS 319 CORRODED BETWEEN STRINGER 25L AND STRINGER 25R. MAINTENANCE REMOVED AND REPLACED THE LOWER FRAME SEGMENT AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT CONTINUES HEAVY MAINTENANCE CHECKS.
